

ICSCC Memo #4-May 2012

The Official Publication of the International Conference of Sports Car Clubs

In This Issue: .

Race #5 Announcement SCCBC, June 9-10

From the President

Hurray, we have started the 2012 racing season. I know that not everyone was ready for the 1st race, so congratulations to those who found a way to be at the CSCC event. Don't worry; we have 14 more races remaining in the season. So get your car ready, renew your license and come out and enjoy the next race.

This season is full of surprises. It seems that every club is scheduled to have a special race at each event. Special races are great for the local clubs and fantastic for Conference. Every special race in which I have been a participant was a lot of fun and very rewarding. That extra track time has paid extra dividends, in the form of faster lap times and a couple of pole positions. I choose additional track time over sitting in the paddock. Why don't you give it a try at the next event?

I know that it is early in the season but we need help at every race. The volunteer core has remained constant but the demand is increasing. It would be great if each corner were to have three marshals and pre-grid and tech were fully manned. So if you, a driver, could find a way to volunteer one weekend this year, our goal could be achieved. Let's make it happen!

I would like to see more viewing of our Novice races, since they are the future of Conference. Take some time out of your Saturday afternoon and enjoy the Novice race. And remember to congratulate them when the race is completed. Come out and support your club and Conference.

See you at the track,

Dave Bennitt ICSCC President





Sports Car Club of British Columbia Presents

"Stars, Stripes & Maple Leafs" June 9 - 10, 2012

This event is sanctioned by ICSCC as a championship points race conducted under the 2012 ICSCC regulations and is organized by the Sports Car Club of British Columbia at the Mission Raceway Park Road Course in Mission, BC.

All entries are through MotorsportReg.com

Entries Close: June 3rd, 2012

Entry Fees: ICSCC and other licenses \$260.00 CDN/USD

 Additional Entry
 \$125.00 CDN/USD

 Novice Entry
 \$155.00 CDN/USD

 Pit Passes (5 free w/entry)
 \$ 5.00 CDN/USD

 Late Entry (After June 3rd)
 \$ 50.00 CDN/USD

Transponders: Weekend rental at track \$60.00 CDN/US for 2 days or \$35.00 CDN/US for 1 day

Friday Practice: There is a scheduled practice on Friday. See the Driver Information page of the website for more information.

ALL PRICES INCLUDE 12% HST Please make cheques payable to SCCBC

Paved Paddock Spaces: Paddock reservations are made with your registration on MotorsportReg.com. Please indicate your 1st, 2nd and 3rd choices. They will be assigned in the order the entries are received. If your entry is late or you do not indicate your choices, your pit assignment will be determined at registration from any remaining. The back row will be allocated to pre-approved trailers first.

Registration Enquiries: SCCBC Registrar, Perry Afaganis, Phone: (778) 593-1635 (No calls after 8pm), Email: registrar@sccbc.net,

Registration Hours: Friday 5:30pm - 7:30pm (Tech to 7:30pm)

Saturday 7:00am - 11:00am Sunday 7:00am - 10:00am

Notes: 1) There are recycling containers for waste fluids in the tech area and garbage bin along the back road of the

paddock. Please do your part to clean up.

2) Consumption of Alcoholic Beverages is NOT PERMITTED during an event.

3) Weekend schedule will be available at Registration.

Class rotation #5:

GROUP 1 A-B-C Prod, SPU, SPM, SPO, PRO3

GROUP 2 D-E-F-G-H-I Prod, CR, PRO7, SM, CSM, HC4, ITX, 944 Cup

GROUP 3 CF, FF, FA, FC, FM GROUP 4 GT1-2-3, AS, ITE, RS, ST

GROUP 5 GTL, ITA-B-C-S, E-F-H Imp Prod

GROUP 6 FL, FV, FFF/500, A-B-C-D-E-FSR, S2, Novice Open Wheel

GROUP 7 Novice Closed Wheel GROUP 9 Honda Challenge – P1, P2

> SCCBC Race Chairs: Irene Chambers and Dave Nex This announcement forms part of the Supplementary Regulations



Sports Car Club of British Columbia Presents



"Start, Stripes & Maple Leafs"

June 9 - 10, 2012

FRIDAY: SATURDAY:

Registration & Tech from 5:30PM to 7:30PM. Main Gate Closed at 10:30PM !PLEASE DO NOT BLOCK PAVED LANES WHILE LOADING TRAILERS!

7:00	Maria			intention 9 Took Onone						
	Iviair		s – Reg	istration & Tech Opens						
8:00	-	8:30		Mandatory Novice Track Walk	Meet @ PreGrid					
8:30	-	8:45		Novice Drivers Meeting	Meet @ Pit 1					
9:00	-	9:15		GROUP 5	Practice	15 min				
9:20	-	9:35		GROUP 6 & Novice O/W	Practice	15 min				
9:45	-	10:00		GROUP 1	Practice	15 min				
10:05	-	10:20		GROUP 2	Practice	15 min				
10:30	-	10:45		GROUP 3	Practice	15 min				
10:50	-	11:05		GROUP 4 Practice 15						
11:00	Reg	istration Clos	sed							
11:15	-	11:30		GROUP 9	Practice	15 min				
11:35	-	11:50		GROUP 7 - Novice C/W	Practice	15 min				
11:50	-	1:00		Lunch						
12:05	Man	datory Drive	rs Meet	ting @ Tech						
1:00	-	1:15		GROUP 7 - Novice C/W	Qualifying	15 min				
1:20	-	1:35		GROUP 5	Qualifying	15 min				
1:45	-	2:00		GROUP 6 & Novice O/W	Qualifying	15 min				
2:05	-	2:20		GROUP 1	Qualifying	15 min				
2:20	Nov	ice Drivers M	leeting	with License Director - Pit #1						
2:25		2:40		GROUP 2	Qualifying	15 min				
2:50	-	3:05		GROUP 3	Qualifying	15 min				
3:10	-	3:25		GROUP 4	Qualifying	15 min				
3:30	-	4:00		GROUP 7 - Novice C/W	Race	30 min				
4:10	-	4:25		GROUP 9	Practice	15 min				
10:30PM	MAI	N GATE CLO	SED - (OPENS AT 7:00AM						

SUNDAY:

7:00	Mair	n Gate Open	s – Reg	istration and Tech Opens						
9:00	-	9:15		GROUP 5	Qualifying	15 min				
9:20	-	9:35		GROUP 6 & Novice O/W	Qualifying	15 min				
9:45	-	10:00		GROUP 1	ROUP 5 Qualifying ROUP 6 & Novice O/W Qualifying ROUP 1 Qualifying ROUP 2 Qualifying ROUP 3 Qualifying ROUP 4 Qualifying ROUP 9 Qualifying Qualifying Qualifying ROUP 5 Race ROUP 5 Race ROUP 1 Race ROUP 1 Race ROUP 2 Race ROUP 2 Race ROUP 3 Race ROUP 3 Race ROUP 9 Race ROUP 9 Race					
10:00	Regi	istration Clo	sed							
10:05	-	10:20		GROUP 2	Qualifying	15 min				
10:30	-	10:45		GROUP 3	Qualifying	15 min				
10:50	-	11:05		GROUP 4	Qualifying	15 min				
11:15	-	11:30		GROUP 9	Qualifying	15 min				
11:30	-	12:30		unch						
11:45	Man	datory Drive	ers Meet	ting @ Tech						
12:30	-	1:00			Race	30 min				
1:10	-	1:40		GROUP 6 & Novice O/W	Race	30 min				
1:50	-	2:20		GROUP 1	Race	30 min				
2:30	-	3:00		GROUP 2	Race	30 min				
3:10	-	3:40		GROUP 3	Race	30 min				
3:50	-	4:20		GROUP 4	Race	30 min				
4:30	-	5:00	Closed GROUP 2 Qualifying 15 m 5 GROUP 3 Qualifying 15 n 5 GROUP 4 Qualifying 15 n 0 GROUP 9 Qualifying 15 n 0 Lunch Ivers Meeting @ Tech 0 GROUP 5 Race 30 n 0 GROUP 6 & Novice O/W Race 30 n 0 GROUP 1 Race 30 n 0 GROUP 2 Race 30 n 0 GROUP 3 Race 30 n 0 GROUP 4 Race 30 n							
5:00	End	Of The Day	- Thank	You for Racing at Mission	Raceway Park Road	Course				

ALL TIMES SUBJECT TO CHANGE AT ORGANIZER'S DISCRETION

GROUP 1: A-B-C Prod, SPU, SPM, SPO, PRO3 GROUP 5: GTL, ITA-B-C-S, E-F-H Imp Prod GROUP 2: D-E-F-G-H-I Prod, CR, PRO7, SM, CSM, HC4, ITX, 944 Cup GROUP 3: CF, FF, FA, FC, FM

GROUP 4: GT1-2-3, AS, ITE, RS, ST

GROUP 6: FL, FV, FFF/500, A-B-C-D-E-FSR, S2, Novice Open Wheel GROUP 7: Novice Closed Wheel

GROUP 9: Honda Challenge - P1, P2

SCCBC Race Chairs: Irene Chambers, Dave Nex This schedule forms part of the Supplemental Regulations



Sports Car Club of British Columbia Presents

"Honda Challenge" GROUP 9

This race is not an ICSCC points race, and is organized by the Sports Car Club of British Columbia at the Mission Raceway Park Road Course in Mission, BC.

HONDA CHALLENGE RULES

This will be a HONDA Challenge race with NO pit stop and a STANDING START. Each driver must supply a crew member to assist with lining up the car in its assigned position on the front straight for the standing start.

Cars must be safety prepped to NASA, SCCA, CACC, or ICSSC standards / classes and present a current log book at tech.

The organizer of this race has the right to reclassify any cars as they see fit before the qualifying has begun, and class any cars that are not listed in the spec below.

HONDA CHALLENGE CLASSES

P1 - (Slicks permitted)

Acura - NSX, TSX, TL
GTL , GTU , SPU, ITE cars
94 and newer Integra GSR
S2000
Integra TYPE - R (all years)
Cars with DOHC engine swaps up to 2.4 litres

P2 - (DOT race tires only)

1989-91 Civics and CRXs with 1600cc engines
B-spec Honda FIT
92-2000 civics with 1600 engines
90-93 Acura LS, GS, GSR
Delsol all motors

ICSCC Officials 2012

Please respect our volunteers - no calls or faxes after 9 p.m.

President	David Bennitt president@icscc.com	14023 Bear Creek Road NE	Woodinville WA 98077	425-869-2868
Vice President	Dick Boggs vice_president2@icscc.com	13749 97th Avenue NE	Kirkland WA 98034	425-823-4883
Vice President	Linda Heinrich vice_president@icscc.com	P.O. Box 1977	North Plains OR 97133- 1977	503-647-5399 res 503-647-5389 fax
Vice President	Kevin Skinner vice_president3@icscc.com	25141 53 rd Avenue	Aldergrove BC V4W 1T1 Canada	604-856-8957 res 604-230-6084 cell
Secretary	Lynn Coupland secretary@icscc.com	5670 SW Menefee Drive	Portland OR 97239	503-246-3511 res 503-701-3547 cell
Treasurer / Advisor	Dan Heinrich treasurer@icscc.com	P.O. Box 1977	North Plains OR 97133- 1977	503-647-5399 res 503-310-6610 cell 503-647-5389 fax
Race Steward	Michael Conatore	P.O. Box 14951	Tumwater WA 98511	360-970-6177
License Director	Bob Mearns license_director@icscc.com	22638 Old Woodinville-Duvall Rd	Woodinville WA 98077	206-713-3345
License Registrar	Debbie Morton license_registrar@icscc.com	7931 111th Avenue NE	Lake Stevens WA 98258	360-659-7396 tel & fax
Sound Control	Albert Manson sound@icscc.com	11609 55 Avenue E Apt 204	Puyallup WA 98373	253-307-7588
Memo Editor	Karen McCoy memo@icscc.com	13702 SW Hall Boulevard, #4	Tigard OR 97223	503-730-9007 cell
Website	Steve Adams admin@icscc.com	18916 197th Avenue NE	Woodinville WA 98077	425-260-5474
Race Officials Div.	Ann Peters rod_director@icscc.com	10952 McAdam Road	Delta BC V4C 3E8 Canada	604-581-7189
Points Keeper	Mike Tripp points@icscc.com	532 Sky Lane	Forest Grove OR 97116	503-359-4837
Medical Officer	Doug Jennings medical@icscc.com	467 Solnae Place NW	Bremerton WA 98311	360-692-6244
Legal Advisor	Charles Denkers	3123 SE Olsen Street	Milwaukie OR 97222	503-222-6102 bus
Insurance Advisor	Scott Adare insurance@icscc.com	11911 E Empire Avenue #E2	Spokane Valley WA 99206	509-230-0929 res 509-466-4776 fax
Historian	Gerry Frechette historian@icscc.com	2355 West 7th Avenue	Vancouver BC V6K 1Y4 Canada	604-734-4721 tel & fax
PR North / South	POSITIONS OPEN			
Banquet Facilitator	Peggy Ann Walker banquet@icscc.com	P O Box 3070	Newberg OR 97132	503-913-7987 cell 503-537-9103 bus
Banquet Support	Holly Remington banquet2@icscc.com	9536 SE Winsor Drive	Milwaukie OR 97222	503-376-9090 503-714-9974 fax

The ICSCC Memo is a publication of the International Conference of Sports Car Clubs. The ICSCC Memo and its contents in entirety are copyrighted by the International Conference of Sports Car Clubs. Any reproduction by any means, electronic or mechanical, without the express written permission of the International Conference of Sports Car Clubs is prohibited. The ICSCC Memo accepts written comments subject to ICSCC policy limitations but will not be held responsible for the content of such letters. Letters may be published, at Editor's discretion, only if submitted with the author's name, address, and phone number. The ICSCC Memo is printed in the USA by Lithtex Printing Solutions, Hillsboro, OR. Editor: Karen McCoy, 13702 SW Hall Boulevard, #4, Tigard OR 97223, 503-730-9007. The publisher reserves the right to reject any paid or unpaid advertisement.



ICSCC RACE ENTRY FORM

Please type or print Complete all information and sign entry



c ICSCC 07-02-12

DO NOT WRITE IN THIS S	SPACE					DO NOT	WRITE	INTHISS	PACE				DO NOT WRITE IN THIS SPACE			
		GROUP#														
Amount prepaid			Amount paid	i at tra	ck		Cash Check #_						Cr. Card #			
Drivers Name:						Addres	SS:									
City:				Stat	e/Prov	Zip/Po	stal C	ode		Best Con	act # - Area	Code & Phor	ne Number			
Email address:										Cell Phone) :					
In case of Emergen	cy Notify:			At tr	rack?			Relation	onshi	p:		Phone:				
1000000		Con	npetition Lic	L.	Yes	Ш	lo	Club A	60 U - AL	_		Destaurad N	ION ICCCC CAD#			
ICSCC Car	"	icscc	ipetition Lic	ense	CACC			Club A	ппац	n		Preferred N	ION-ICSCC CAR#			
		SCCA			Other							(Must be a 7	700 Series #)			
1st Race Group	Class		2nd Race G	roup	Class			Car#i	f diffe	rent	TRANSPO	NDER # (Man	idatory)			
											(if renting - 1	ill out rental fo	rm & fax)			
Number of Races En	tered	Car Make:				M	lodel					Color				
Sponsors:																
						_										
Name of Event					1st Entry	Fee			Crev	v: First	5, list ad	ditional o	n back			
Date of Event					2nd Entry	/ Fee		1								
Sponsoring Club					Worker F	und Do	nation	┨╵一								
					_			2								
Note: IF	DOLIBI	E RACE,	EILL OIL	IT	Transpon	ider Rer	ntai	3								
		,			Passes o	r Late F	ee	┨ -								
FU	KINI FOR	R EACH F	KACE DA	41				4								
					Amount e	enclosed	i	1 -								
Note: FE		TION N		3E	Amount-F	Pav at T	rack	4 _								
	FIL	LED O	UT		, another	u, u	iuon.	5 _								
Group 1	A Prod	B Prod	C Prod	SP	ı 🗀	SPO		SPM		Pro-3						
Group 2	Prod	E Prod	F Prod	GF	Prod	H Proc	i 🗌	I Prod		944	CR Pro	-7 SM	CSM H-4 ITX			
Group 3	CF	FF	FA	FM		FC										
Group 4	GT-1	GT-2	GT-3	AS		ITE		RS		ST						
Group 5	ITA	ITB	ITC	ITS	, 🔲	GTL		EIP		FIP	HIP					
Group 6	FV	FFF/500	S-2	AS	R _	BSR		CSR		DSR	ESRFS	RFL	Now			
Group 7	Novice Clos	ed Wheel														
Failure to s	ubmit <u>com</u> p	oleted, signe	d and legib	le forr	ns will co	nstitute	a late	entry an	d late	entry fee	will be asses	sed. See Cor	m. Regs. For details			
the current ICSCC The undersigned fu The undersigned c participation in this	competitio urther certifies that race event eleases un	n regulation fies that the t the undersi t. to ICSCC ar	s and any s car's equip igned has re nd the spon	supple ment of ead the	ementary complies ne race a	regulat with connounce rights	tions our current cemer to us	which mand had a the un	ay be com olds	e issued petion reg a competi igned's na	by a sponso julations. tion license ime and ima	oring club pe authorizing	d agrees to compete under ertaining to this event. the undersigned's In the undersigned and the			
ENTRANT'S LEGAL	SIGNATUR	E:									DATE:					

Race Registrars: 2012	Race Chairmen: 2012
CASCADE SPORTS CAR CLUB: Gail Fetterman 2902 NE 151st Avenue Portland OR 97230-4517 Tel: 503-251-0015 Email: gailfetterman@comcast.net	CASCADE SPORTS CAR CLUB: Kai Keliikoa 9009 NE 164th Avenue Vancouver WA 98682 Tel: 360-891-8152 Email: kai@dickhannah.com
INTERNATIONAL RACE DRIVERS CLUB: Bonnie Johnson 3010 NW 72nd Street Seattle, WA 98117 Tel: 206-783-2641 (before 9:00 pm) Email: bonnie.irdc.reg@gmail.com	INTERNATIONAL RACE DRIVERS CLUB: Frank DiMiceli 17042 166th Place SE Renton WA 98058 Cell: 425-785-2376 Email: fdimiceli@comcast.net
NORTHWEST MOTORSPORTS: Rexann Babkirk 5516 N Elgin Street Spokane, WA 99205-6928 Tel: 509-327-8203 Email: registrar@northwestmotorsports.org	NORTHWEST MOTORSPORTS: Jay Sharp 1625 S Royal Street Spokane WA 99224 Tel: 509-710-5755 Email: racechairman@northwestmotorsports.org
SPORTS CAR CLUB OF B.C.: Perry Afaganis 142—757 West Hastings Street, Suite 149 Vancouver BC V6C 1A1 Canada Tel: 778-593-1635 / Cell: 604-377-5996 Email: perilles@gmail.com	SPORTS CAR CLUB OF B.C.: Irene Chambers 8361 Melburn Court Mission BC V2V 7B3 Canada Tel: 604-820-1653 / Cell: 778-835-7759 Email: gikdf@telus.net
TEAM CONTINENTAL: Valorie Starr 36801 SE Proctor Road Boring, OR 97009 Tel: 503-668-6998 Email: raceregistrar@teamcontinental.com	TEAM CONTINENTAL: Skip Yocom 5201 Nelco Circle West Linn, OR 97068 Tel: 503-655-3246 rampant53@gmail.com





and **HEAD/NECK RESTRAINT** head/neck safety devices are mandatory for 2012

Includes EVERYTHING

- no additional accessories needed

- one size fits most - 4 adjustable angles (10-40°) - low rear profile/easy access to confined areas

- accepts 2" or 3" seat belts

- made in the USA using the latest carbon fiber composite **Dupont material**

support the race shop that supports you at the track and with a store!

BUY LOCAL



FUEL • PARTS ACCESSORIES SAFETY GEAR CAR PREP **ROLL CAGES RENTAL CARS**

Showroom Hours: Monday - Friday 11am to 6pm

2242 N. Williams, Portland, OR 97227

(503) 281-1579





2012 ICSCC Event Schedule

<u>Date</u>	<u>Event</u>	<u>Club</u>	<u>Location</u>
January 14	ICSCC Spring Meeting	All	SeaTac Marriott
March 3	RATS Meeting	All	Phoenix Inn, Olympia
March 24-25	Driver Training*	SCCBC	Mission
March 24-25	Driver Training	CSCC	PIR
March 31	Track Day	IRDC	Bremerton
April 14	Driver Training	IRDC	PR
May 4	Driver Training	CSCC	PIR
May 5/6	Race #1 (rotn 1)	CSCC	PIR
May 18	Test & Tune	IRDC	PR
May 19-20	Race #2 (rotn 2)	IRDC	PR
May 25	Driver Training	TC	ORP
May 26-28	Race #3/#4 (rotn 3/4)	TC	ORP
June 1	Driver Training	NWMS	SCR
June 9/10	Race #5 (rotn 5)	SCCBC	Mission
June 16	Driver Training	IRDC	The Ridge
June 29	Driver Training	CSCC	PIR
June 30-July 1	Race #6 (rotn 6)	CSCC	PIR
July 12	Driver Training	NWMS	SCR
July 13-15	Race #7/#8/#9 (rotn 1/2/3)	NWMS	SCR
July 14-15	Driver Training*	SCCBC	Mission
August 3	Driver Training	TC	ORP
August 4-5	Race #10 (rotn 4)	TC	ORP
August 10	Test & Tune	IRDC	The Ridge
August 11-12	Race #11 (rotn 5) [tentative]	IRDC	The Ridge
August 17	Driver Training	CSCC	PIR
August 18-19	Race #12 (rotn 6)	CSCC	PIR
September 1-3	Race #13/#14 (rotn 1/2)	SCCBC	Mission
September 22	Driver Training	CSCC	PIR
September 28	Test & Tune	IRDC	PR
September 29-30	Race #15 (rotn 3)	IRDC	PR
October 20	Enduro (8 hours)	CSCC	PIR
November 10-11	ICSCC Fall Meeting	All	SeaTac Marriott
November 10	ICSCC Banquet	All	SeaTac Marriott
* Event Not Sanctioned by ICSCC			



Team Continental

Announces

Double Dipper Grand Prix II

May 25-26-27-28, 2012



This event is sanctioned by ICSCC under the 2012 Competition Regulations featuring a **3-DAY**, **DOUBLE RACE** Championship points format, **plus world class driver's training**,

presented by Team Continental at Oregon Raceway Park in Grass Valley, OR.

Entries Open: Upon receipt of this announcement

Entries Close: Postmark, fax or register on-line by May 21, 2012

Driver's Training	g (all day)	\$175
Race Entry Fees:	2-Race Combo (sat/sun/mon)	\$450 (150 minutes!)
×0.	Race# 3 – Saturday/Sunday only	\$295
	Race# 4 – Monday only	\$295
	2 nd Entry (sat/sun)	\$180
	2 nd Entry (mon)	\$180
	Late Fee (registered after May 21st)	\$ 50
	Novice 2-Race Combo (sat/sun)	\$299 (146 minutes!)
	Novice Single Day	\$199
	Crew and Spectators:	FREE

Submit Entries To: <u>www.motorsportreg.com</u>

Or contact: Team Continental Race Registrar

Valorie Starr 36801 SE Proctor Rd. Boring, OR 97009

RaceRegistrar@TeamContinental.com

Race Chair Skip Yocom: 503-655-3246 (hm), rampant53@gmail.com Asst. Race Chair Bob Smethers, bob@smethers.com Competitor's Liaison Gordon Jones, gracer25@msn.com

** <u>Driver Training</u> will be held Friday, May 25, 2012 – contact Andy Robottom at <u>DrivingMaster@TeamContinental.com</u> for additional information.

<u>Paved paddock spaces</u> will be assigned once your entry is processed and will be issued upon your arrival at the event. Please check-in with TC Paddock Marshals at ORP.

Sunday Social – Everyone Welcome! Please join us for a special TC Buffet @ \$5/per All other meals, all days @ \$3/per

Free beer & wine each night!! Drink With Responsibility!!



ENTRANT'S LEGAL SIGNATURE:

ICSCC RACE ENTRY FORM

Please type or print Complete all information and sign entry



DATE:

c ICSCC 07-02-12

CAR #	CLASS					ID #					Total		O NOT WRITE IN THIS	SPAC
				—	JKU									
Amount prepaid	Amount paid	at tra	ick			Cash_			Check	#		c	r. Card #	
Drivers Name:				Addre	ess:									
City:		Stat	e/Prov	Zip/P	ostal C	ode	Best 0	Contac	t#- A	rea Co	de & Pho	ne Numi	ber	
Email address:							Cell P	hone:						
In case of Emergency Notify:	At tr	rack? Yes		No	Relationsh	ip:			PI	none:				
ICSCC Car #	ense	Type CACC	<u> </u>		Club Affiliat	ion			Pr	eferred N	NON-ICS	SCC CAR#		
	SCCA		Other								lust be a			
1st Race Group Class	2nd Race G	roup	Class			Car # if dif	ferent				ER#(Mai	-	•	
Number of Races Entered	Car Make:			li	Model			(i	f rentin		ut rental fo	orm & fax	()	_
Sponsors:														
Name of Event			1st Entry	Fee		Cre	w: Fir	rst 5,	list	addit	ional o	on bac	ck	
Date of Event			2nd Entry	y Fee		1								
Sponsoring Club			Worker F	Worker Fund Donation 2										
Note: IF DOUB	LEBACE ELL OL	т	Transpon	der Re	ental	3								
	LE RACE, FILL OU OR EACH RACE D <i>A</i>		Passes o	r Late	Fee	┨ ──								
I OKWI FO	A LACIT NACE DE	11	Amount e	enclose	ıd	4								
Note: FEE SE	CTION MUST B	E				4								
FI	ILLED OUT		Amount-F	Pay at	Track	5								
Group 1 A Prod	B Prod C Prod	SP	u \square	SPO		SPM	Pro-3							
Group 2 D Prod	E Prod F Prod	GF	Prod	H Pro	d _	I Prod	944	CF		Pro-7	SM	c	SM H-4] IT
Group 3 CF	FF FA	FM		FC			<u> </u>	_						•
Group 4 GT-1	GT-2 GT-3	AS		ITE		RS	ST							
Group 5 ITA	тв птс	ITS		GTL		EIP	FIP	НІ	,					
Group 6 FV	FFF/500 S-2	AS	R	BSR		CSR	DSR	ES	R	FSR	FL	Пи	lOW	
Group 7 Novice Ck	osed Wheel											-		
Failure to submit con	npleted, signed and legibl	e forr	ns will con	nstitute	a late	entry and lat	e entry	fee will	be as	sessed	. See Co	m. Regs	s. For details	
The undersigned represents the current ICSCC competiti The undersigned further cer The undersigned certifies the participation in this race eve The undersigned releases undersigned's automobile for the undersigned of the competition of the c	ion regulations and any s tifies that the car's equipr lat the undersigned has re ent. Into ICSCC and the spon	upple nent (ead the	ementary complies ne race a	regula with on nnoun	ations current ceme	which may to t ICSCC con nt and holds se the under	ne issun petion a com signed's	ied by regul petitions	a spo ations n licer e and	nsorin nse au	g club pe thorizing	ertaining the un	g to this event. dersigned's	

When you stumble Make it part of the dance

Classified Ads

FOR SALE: CLUB RABBIT

This car has NEVER been wrecked. Comes with spare motors, transmissions, body parts, wheels and fuel cell (fuel cell not installed). Also enclosed trailer perfect for Rabbit-sized car.

Car: \$4,000. Trailer \$2,000. Sold together or separate. Contact Alisa Cook for photos and complete list of parts. 503-628-5402.

2-1:

RETIRING FROM RACING & SELLING ALL MY GEAR

Includes

Sparco R-506 double layer suit, size 60 red/white, \$250.00 Bell SA2005 Vortex Helmet sz 7-5/8 custom paint w/com, \$300.00

Simpson high top shoes (2 pr) size 9.5, \$50.00 ea Nomex underwear 2 pr socks, top, bottom , 2 balaclavas, \$25.00

OMP Gloves, \$10.00 OMP Wheeled bag, \$30.00 Everything, \$900.00 Contact Doug Evans 206.276.6000 or devans4612@comcast.net

3-12



MOVING?

Don't miss any issues of the Conference Memo!

All licensed race drivers must notify the License Registrar, Debbie Morton, of a change of address.

Memo recipients who are not licensed race drivers, please notify the Memo editor of your new address.

See page 5 for contact information.

Rainbow Action Imagery has photos of your car... see them on the internet!

At our website you can see all the photos from an event in one place, pick the ones you like, and order them online. To see your photos:

Go to **www.gerryfrechette.zenfolio.com** and pick a photo album to view. No user name or password needed.

From there, follow directions for ordering online or contact Gerry or Sue for further info at 604-734-4721 or gerryf@telus.net.

For photos prior to 2011, continue to view them at DotPhoto, but please do not order from there; instead, contact us directly and we will process your order.

Memo Commercial Advertising Rates:

Full page \$80 / issue full year, or \$110 / issue 1/2 page \$50 / issue full year, or \$70 / issue 1/4 page \$30 / issue full year, or \$40 / issue 1/8 page \$20 / issue full year, or \$25 / issue

Commercial classified \$10/issue full year or \$12/issue

HELP WANTED

Want to see your name in lights, er, print?

Be a Memo Reporter!

We're always looking for interesting articles.

Memo Classified Ad Policies:

Non-commercial ads are free to Conference licensed drivers, officials, and workers.

To place an ad in the Memo, contact the Memo editor at memo@icscc.com. Proof your ad when it first appears – it is presumed correct unless the editor is notified in writing.

Ads run for 3 issues then are automatically cancelled unless renewed. Numbers at the end of the ad show when it began: 1/11 means first issue of 2011; that ad will expire after issue #3 of 2011 (3/11). There are 10 issues per year.



Memo #4 May 2012

13702 SW Hall Blvd #4 Tigard OR 97223 **Return Service Requested**

Printed in the USA

Who Else is Ready for a Change in 2012?

Have you been using the same old brake pads for years? Try a new set of Raybestos pads like the ones that were used last year to win 2 of 4 classes at the Thunder Hill 25 hour enduro and 3 of 4 NW ChumpCar races.

Time to Change brake fluid. We have an amazing selection of fluids — Motul, Castrol LMA and GTX, Wilwood 570 and EXP, AP600 and AP551. One of these fine products will fix your brake fade problem for sure.

Wanna gain some power? Switch to Red Line Synthetic oil and gear lubes — reduce friction and gain power, and use ERC racing fuels, powering champions for over 40 years including the Nissan GTP with back to back IMSA Championships.



Juan Pablo Montoya getting briefed by Armadillo Andy on the latest speed gear

How about new custom ear buds for your radio system? They fit better and more comfortably as well as improving your hearing in the car.

• Now is the time and this is the year for you to make some changes. Call Armadillo Racing today to upgrade your equipment to win in 2012.



MyLaps (formerly AMB) rechargeable or hardwired transponders \$448. Why mail order across the country when you can by locally at the same price?



- Everything you need to go racing -



For the driver: All your personal safety gear and a great selection - Suits, gloves, helmets, underwear, shoes and of course a HANS® device including the new lighter weight Sport II.

For your car: Seats, roll bar padding, seatbelts, right and left side window nets, on-board fire systems, brake pads and brake fluid



Complete Safety Equipment Packages (Suit, gloves, shoes, socks, balaclava) featuring OMP Suits (worn by the top Formula I drivers) with box quilting and functional features such as knit stretch panels for driving comfort. A Bell helmet (worn by the best drivers for over 50 years) or a lightweight HJC helmet will complete your package. We'll help you pick the right package that fits your needs and desires and will make you look so professional, your kids will want to take your picture to school to show their friends.

Ask for our Free Report: How to Buy Exceptional Safety Equipment to Be Safe, Look Professional, and Feel Comfortable When You Go Racing.

"As a novice racer, Armadillo Racing helped me with the selection of the appropriate safety gear while working within my budget." — Bret Stephen - Mazda Miata (Novice)

"Andy's knowledge of his products is really helpful." — Dave Wahl - BMW Pro3

On Track With All Your Racing Needs • 1-888-211-9129 • Toll Free USA and Canada • www.armadilloracing.com